TU Darmstadt / ULB / TUbiblio

Efficient Non-Malleable Commitment Schemes

Fischlin, Marc and Fischlin, Roger (2011):
Efficient Non-Malleable Commitment Schemes.
In: J. Cryptology, 24 (1), Springer, [Online-Edition: http://www.minicrypt.de],
[Journal]

Official URL: http://www.minicrypt.de
Item Type: Journal
Erschienen: 2011
Creators: Fischlin, Marc and Fischlin, Roger
Title: Efficient Non-Malleable Commitment Schemes
Language: German
Journal or Publication Title: J. Cryptology
Volume: 24
Number: 1
Publisher: Springer
Divisions: 20 Department of Computer Science > Cryptography and Complexity Theory
20 Department of Computer Science
Date Deposited: 27 Jun 2011 14:52
Official URL: http://www.minicrypt.de
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item